# SDR QXEA2018080100276

- Difficulty date: July 28, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 17,365 hours, 18,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3335
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD F/A EMERGENCY LIGHTS SWITCH DOES NOT ILLUMINATE IN THE NORMAL POSITION. RELAMPED IAW AMM 33-51-05-000-801 AND 33-51-05-400-801. OPERATIONAL CHECKS GOOD.
